# SDR SWAA2023092604597

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8804L
- Make and model: Boeing 737-8
- Aircraft serial: 42637
- Aircraft time: 7,826 hours, 4,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT GALLEY FLASH LIGHT INOP<[01] R&R AFT GALLEY OUTBOARD FLASHLIGHT REF AMM 25-64-00
